# SDR DHL200080756C

- Difficulty date: November 3, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; AFT CARGO COMPT LONGERON 31R SPLICE FITTING CRACKED 3 INCHES STA 1040 - 1060.  REMOVED CRACKED SPLICE FITTING IAW SRM 51-1-20D, PG 21.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, INSTALLED NEW FITTING IAW SRM 51-1-20D, PG 9.  REF: N/R 1401.
